If Low Dose Naltrexone (LDN) makes you feel anxious, what can you do?

The LDN Conference 2021: 4th - 6th June 2021

Up to 29 CME Credits Available + Sponsor, Exhibitor and Advertiser Opportunities.  [More Details]

Dr Deanna Windham
Whole Human Life

If Low Dose Naltrexone (LDN) makes you feel anxious, what can you do?

You can try 5-HTP, lithium orotate, magnesium citrate or GABA to help symptomatically, but you must take care if you are on an antidepressant or other psychoactive medications. You can also try homoeopathic remedies “calm forte” or “rescue remedy”, which would be safer with prescription medications. You should also take vitamin D3, but this won’t work right away. Some of the top reasons this might happen is due to medication interactions (especially opioids or psychoactive prescriptions), underlying psychological issues (depression, bipolar, etc), or an imbalance in the gastrointestinal or endocrine systems. Therefore it is imperative to work with your prescriber to accurately diagnose and treat this relatively uncommon side effect.